sexologist-icon
Periods on ipill
Is it must to get periods after taking ipill I had to take it three times this month but no periods after the last ipill taken before 5 days
465 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hi,ipill is postcoital pill and withdrawal bleeding should occur . Get urine pregnancy test done . test can be performed at home only . kits are available at medical stores
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.